# SDR KCSA201707271042

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N635BC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 59,243 hours, 10,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 2200-2220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN DECK SEAT TRACK BS 2200 - 2220, RBL 89.67 CRACKED.
